Marcin Krzywkowski

Research Fellow
Department of Pure and Applied Mathematics
University of Johannesburg, South Africa
E-mail: marcin.krzywkowski@gmail.com
Page: http://www.krzywkowski.pl

Fields of interest:
  • Graph Theory,
  • Discrete Mathematics,
  • Combinatorics
Recent publications:

M. Krzywkowski:
Non-isolating bondage in graphs
to appear in the Bulletin of the Malaysian Mathematical Sciences Society, 2016.

N. Jafari Rad, M. Krzywkowski and E. Sharifi:
Domination stability in graphs
to appear in Discrete Mathematics, 2016.

M. Krzywkowski and J. Topp:
On interval and indifference graphs
to appear in Mathematical Reports, 2016.

M. Krzywkowski:
Double bondage in graphs
to appear in Utilitas Mathematica, 2016.

M. Krzywkowski and D. Mojdeh:
Bicritical domination and duality coalescence of graphs
to appear in the Georgian Mathematical Journal, 2016.

M. Krzywkowski:
An algorithm for listing all minimal double dominating sets of a tree
to appear in Fundamenta Informaticae

M. Krzywkowski:
Double bondage in graphs
to appear in Utilitas Mathematica

M. Krzywkowski:
On trees with equal domination and total outer-independent domination numbers,
to appear in Utilitas Mathematica

M. Krzywkowski:
Minimal 2-dominating sets in trees
RAIRO – Theoretical Informatics and Applications, Vol. 47, (2013), pp. 235-240

M. Krzywkowski:
On the ratio between 2-domination and total outer-independent domination numbers of trees
Chinese Annals of Mathematics, Series B, Vol. 34, (2013), pp. 765-776

M. Krzywkowski:
2-bondage in graphs
International Journal of Computer Mathematics, Vol. 90, (2013), pp. 1358-1365

M. Krzywkowski:
An algorithm for listing all minimal 2-dominating sets of a tree
Proceedings of the FAW-AAIM 2013 Conference,
LNCS, 7924, Springer 2013, pp. 12-16

M. Krzywkowski:
On trees with double domination number equal to 2-domination number plus one
Houston Journal of Mathematics, Vol. 39, (2013), pp. 427-440

M. Krzywkowski:
Trees having many minimal dominating sets
Information Processing Letters, Vol. 113 (2013), pp. 276-279

M. Krzywkowski:
Non-isolating 2-bondage in graphs
Journal of the Mathematical Society of Japan, Vol. 65, (2013), pp. 37-50

R. Hod, M. Krzywkowski:
A construction for the hat problem on a directed graph
Electronic Journal of Combinatorics, Vol. 19, (2012), #P30